CSpace  > 应用数学研究所
Estimation of the association for bivariate interval-censored failure rime data
Sun, Liuquan; Wang, Lianming; Sun, Jianguo
2006-12-01
Source PublicationSCANDINAVIAN JOURNAL OF STATISTICS
ISSN0303-6898
Volume33Issue:4Pages:637-649
AbstractMultivariate failure time data frequently occur in medical studies and the dependence or association among survival variables is often of interest (Biometrics, 51, 1995, 1384; Stat. Med, 18, 1999, 3101; Biometrika, 87, 2000, 879; A Roy. Statist. Soc. Ser. B, 65, 2003, 257). We study the problem of estimating the association between two related survival variables when they follow a copula model and only bivariate interval-censored failure time data are available. For the problem, a two-stage estimation procedure is proposed and the asymptotic properties of the proposed estimator are established. Simulation studies are conducted to assess the finite sample properties of the presented estimate and the results suggest that the method works well for practical situations. An example from an acquired immunodeficiency syndrome clinical trial is discussed.
Keywordassociation of variables bivariate survival variables copula models maximum likelihood estimation serniparametric inference
DOI10.1111/j.1467-9469.2006.00502.x
Language英语
WOS Research AreaMathematics
WOS SubjectStatistics & Probability
WOS IDWOS:000242611300003
PublisherBLACKWELL PUBLISHING
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/3112
Collection应用数学研究所
Corresponding AuthorSun, Liuquan
Affiliation1.Chinese Acad Sci, Inst Appl Math, Acad Math & Syst Sci, Beijing 100080, Peoples R China
2.Univ Missouri, Dept Stat, Columbia, MO 65211 USA
Recommended Citation
GB/T 7714
Sun, Liuquan,Wang, Lianming,Sun, Jianguo. Estimation of the association for bivariate interval-censored failure rime data[J]. SCANDINAVIAN JOURNAL OF STATISTICS,2006,33(4):637-649.
APA Sun, Liuquan,Wang, Lianming,&Sun, Jianguo.(2006).Estimation of the association for bivariate interval-censored failure rime data.SCANDINAVIAN JOURNAL OF STATISTICS,33(4),637-649.
MLA Sun, Liuquan,et al."Estimation of the association for bivariate interval-censored failure rime data".SCANDINAVIAN JOURNAL OF STATISTICS 33.4(2006):637-649.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Sun, Liuquan]'s Articles
[Wang, Lianming]'s Articles
[Sun, Jianguo]'s Articles
Baidu academic
Similar articles in Baidu academic
[Sun, Liuquan]'s Articles
[Wang, Lianming]'s Articles
[Sun, Jianguo]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Sun, Liuquan]'s Articles
[Wang, Lianming]'s Articles
[Sun, Jianguo]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.